# SDR CA960515001

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 2711 · Aileron Tab Control System
- Part: Rod
- Part number: C6CW108727
- Condition: Cracked
- Location: Ail Servo Tab
- Part time: 12,145 hours
- Component: Dhav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ON EMMA INSPECTION #28 THE AILERON SERVO TAB ROD ON THE R/H SIDE WAS FOUND TO HAVE A CRACK AT THE ADJUSTABLE END OF THE ROD.
